Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering from Jaundice, prescribed Lactohep syrup. Effects of over dosage?

Dera Sir, My son is suffering from Jaundice . The Doctor has prescribed Lactohep Syrup to be taken daily once after break fast. But by mistake, he has administered it thrice daily i.e., after breakfast, after lunch and after supper for the last 6 days. Today only we noticed it. He is aged 23 years. Pl advise me the likely effects of this over dosage and remedial action to be taken. Regards, Bhaskar Mahi.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response

Lactohep contains lactilol monohydrate as active ingredient. Its dosage starts from 15-30 ml/day and could be increased to 40-90 ml/day as per the need. Do look into if you have exceeded this dosage and check for any kind of specific reactions like headache, rashes or anything else you may feel is abnormal.
In case of any such side effects do get in touch with the physician who prescribed the same.

Hope this helps.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor